# SDR COMA9630076

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Harness
- Part number: AIR123273
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SELECTOR COULD NOT BE SELECTED TO UP POSITION UNLESS OVER RIDE BUTTON ACTUATED.  REPLACED DEFECTIVE WEIGHT ON WHEELS HARNESS SWITCH ASSY ON LT MLG.
